# SDR AWXA200301257

- Difficulty date: September 24, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 14803180
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-17 CHECK SEVERAL EMERGENCY ESCAPE PATH LIGHT HARNESS CONNECTORS WERE FOUND DAMAGED BETWEEN BS 370 TO BS 920 L/H SIDE. MAINTENANCE REMOVED AND REPLACED DAMAGED EMERGENCY ESCAPE PATH LIGHT HARNESS CONNECTORS AND SPLICES BETWEEN BS 370 TO BS 920 L/H SIDE IAW SWPM 20-42-01 & SWPM 20-30-12, OPERATIONAL CHECK WAS GOOD. PART NAME; SOCKET, MFG; HS ELECTRONICS, P/N 60-617-1  PART NAME; SPLICE, MFG; HS ELECTRONICS, P/N D436-37
